It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-12-2011, 03:36 AM   #1
Newbie
(male)
 
Join Date: Oct 2011
Location: NJ
Posts: 6
Robbbb HB User
Vertigo & Isomnia frm Meds

Have been taking low dose Carvedilol 3.125 benazepril 5mg. for 2 weeks

When I take it in the day I experience dizziness off balance can't drive and can't work.

When I take it at dinner time I go to sleep around 10pm wake up 3am feel my heart pounding can't back to sleep.

I know these are common side effects but discontinuing these Meds are not an option ...any solutions ??

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What I have done to survive Heart Failure & AFib with a high quality of life. Machaon Heart Disorders 66 05-29-2012 08:04 AM
23 years of Heart Failure & A-Fib & High BP & dealing with nasty reactions to MEDS! Machaon Heart Disorders 4 08-02-2010 07:12 AM
High blood pressure & and when to take meds Darth Vicious Heart Disorders 9 04-16-2010 12:34 PM
Chronic Isomnia after bypass surgery ddarcy Heart Disorders 6 07-21-2007 04:47 PM
Anxiety & Depression following bypass Maggie13 Heart Disorders 4 07-10-2007 12:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!